# SDR UIEA2012090700387

- Difficulty date: August 9, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 57,082 hours, 8,478 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 980 S38l
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 980, STR 38L SKIN FOUND CRACK APPROX .0937" LONG.  SKIN REPAIRED IAW SRM 53-20-01-2R-2, REPAIR 2, FIG 201.
